# SDR JJBA20150908002

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8201
- Aircraft serial: 515
- Aircraft time: 35,265 hours, 47,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER ON WHEN SELECTED, THEN GO OUT.  R & R EMER BATTERY PS-2.
